MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 7N8371
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred on an unspecified date in (b)(6) 2022 (reported as "over the weekend").Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an one-link non-dehp y-type microbore catheter extension set was not flushing properly and "would trickle very slowly." the issue was identified during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
B5: the issue occurred with an unspecified number of devices.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15233462
Report Number1416980-2022-04263
Device Sequence Number17335414
Product Code FPA
UDI-Device Identifier00085412091822
UDI-Public(01)00085412091822
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7N8371
Device Lot NumberDR22E23017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/19/2022
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown